# SDR 9708651143

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Aft Shelf
- Condition: Corroded
- Location: Ctr Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON SKIN IN CENTER WHEEL WELL AFT SHELF INBOARD AND OUTBOARD OF RBL 27 'T' CHORD.  REPAIRED PER EA 11-122905.
